Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Adam S. Levine    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Baldwin, JA; Levine, AS; Sarkar, S, Khovanov homology and knot Floer homology for pointed links, Journal of Knot Theory & Its Ramifications, vol. 26 no. 02 (February, 2017), pp. 1740004-1740004 [doi]
  2. Greene, J; Levine, A, Strong Heegaard diagrams and strong L–spaces, Algebraic and Geometric Topology, vol. 16 no. 6 (December, 2016), pp. 3167-3208 [doi]
  3. Hedden, M; Levine, AS, Splicing knot complements and bordered Floer homology, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 2016 no. 720 (January, 2016) [doi]
  4. LEVINE, ADAMSIMON, NONSURJECTIVE SATELLITE OPERATORS AND PIECEWISE-LINEAR CONCORDANCE, Forum of Mathematics, Sigma, vol. 4 (2016) [doi]
  5. Levine, A; Ruberman, D; Strle, S, Nonorientable surfaces in homology cobordisms, Geometry and Topology, vol. 19 no. 1 (February, 2015), pp. 439-494 [doi]
  6. Baldwin, JA; Levine, AS, A combinatorial spanning tree model for knot Floer homology, Advances in Mathematics, vol. 231 no. 3-4 (October, 2012), pp. 1886-1939 [doi]
  7. Levine, AS, Slicing mixed Bing-Whitehead doubles, Journal of Topology, vol. 5 no. 3 (September, 2012), pp. 713-726 [doi]
  8. Levine, AS, Knot doubling operators and bordered Heegaard Floer homology, Journal of Topology, vol. 5 no. 3 (September, 2012), pp. 651-712 [doi]
  9. LEVINE, ADAMSIMON, ON KNOTS WITH INFINITE SMOOTH CONCORDANCE ORDER, Journal of Knot Theory & Its Ramifications, vol. 21 no. 02 (February, 2012), pp. 1250014-1250014 [doi]
  10. Levine, AS; Lewallen, S, Strong L-spaces and left-orderability, Mathematical Research Letters, vol. 19 no. 6 (2012), pp. 1237-1244 [doi]
  11. Levine, AS, Computing knot Floer homology in cyclic branched covers, Algebraic and Geometric Topology, vol. 8 no. 2 (July, 2008), pp. 1163-1190 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320